# SDR LR7A2024073103420

- Difficulty date: July 31, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 57,328 hours, 35,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND RIGHT HAND BOTTOM STRUT SPLICE AT FS858 CRACKED / REPLACED IAW SMP 583 51-10 3G       LP55043
